Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Quantum repeated games
Author: Iqbal, A.
Toor, A.H.
Citation: Physics Letters A: General Physics, Nonlinear Science, Statistical Physics, Atomic, Molecular and Cluster Physics, Plasma and Fluid Physics, Condensed Matter, Cross-disciplinary Physics, Biological Physics, Nanosciences, Quantum Physics, 2002; 300(6):541-546
Publisher: Elsevier
Issue Date: 2002
ISSN: 0375-9601
Statement of
A. Iqbal, A.H. Toor
Abstract: Abstract not available
Rights: © 2002 Published by Elsevier Science B.V.
DOI: 10.1016/S0375-9601(02)00893-9
Published version:
Appears in Collections:Aurora harvest 7
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.